BibTeX record journals/siamdm/FeigeFV11

download as .bib file

@article{DBLP:journals/siamdm/FeigeFV11,
  author    = {Uriel Feige and
               Abraham D. Flaxman and
               Dan Vilenchik},
  title     = {On the Diameter of the Set of Satisfying Assignments in Random Satisfiable
               \emph{k}-CNF Formulas},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {25},
  number    = {2},
  pages     = {736--749},
  year      = {2011},
  url       = {https://doi.org/10.1137/090749323},
  doi       = {10.1137/090749323},
  timestamp = {Fri, 26 May 2017 22:54:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/FeigeFV11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics